# SDR UPS06447474

- Difficulty date: July 7, 2006
- Submitted: July 31, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/G W/W RT INTERNAL SIDE STA 360 BOTTOM AREA DOOR FITTING NUT PLATE FOUND CORROSION AS MARKED.  CORROSION BLEND OUT 0.077" BY 1/2" BY 1/2" EXCEED SRM 53-10-01 FIG 1 LIMITS, AND THE NUT PLATE REPLACED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
